# SDR CA000324003

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 14,337 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 0900409901
- Condition: Malfunctioned
- Location: Cockpit
- Component: Alt Encoder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTITUDE DIGITIZER COMES ON AFTER 3 MINUTES, BUT THEN CLIMBS TO 500 FEET ABOVE ACTUAL ALTITUDE AND THEN SLOWLY RETURNS TO ACTUAL ALTITUDE.  AFTER 10 MINUTES THIS UNIT FUNCTIONS CORRECTLY. HOWEVER, THE OPERATOR OF THIS ROTORCRAFT HAS BEEN REQUESTED BY ATC TO SHUT OFF THIS UNIT UNTIL THE ROTORCRAFT IS CLEAR OF THE CONTROL ZONE.
